# SDR GTIA2014091601427

- Difficulty date: September 16, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 17,586 hours, 8,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MEGAPHONE VOLUME NOW MISSING IN FWD GALLEY.  R & R MEGAPHONE IN FWD GALLEY IAW AMM 25-65-51.
